Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning continuous images of compact ordered spaces


Author: L. B. Treybig
Journal: Proc. Amer. Math. Soc. 15 (1964), 866-871
MSC: Primary 54.56
DOI: https://doi.org/10.1090/S0002-9939-1964-0167953-9
MathSciNet review: 0167953
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Mardešić and P. Papić, Continuous images of ordered continua, Glasnik Mat.-Fiz. Astronom. 15 (1960), 171-178. MR 0130676 (24:A536)
  • [2] -, Diadic bicompacta and continuous mappings of ordered bicompacta, Dokl. Akad. Nauk SSSR 143 (1962), 529-531. (Russian) MR 0145481 (26:3012)
  • [3] G. S. Young, Representations of Banach spaces, Proc. Amer. Math. Soc. 13 (1962), 667-668. MR 0143007 (26:574)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56

Retrieve articles in all journals with MSC: 54.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167953-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society